Spondylolisthesis of the axis vertebra.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Gehweiler, JA; Martinez, S; Clark, WM; Miller, MD; Stewart, GC

Published Date

  • April 1, 1977

Published In

Volume / Issue

  • 128 / 4

Start / End Page

  • 682 - 681

PubMed ID

  • 403807

Pubmed Central ID

  • 403807

International Standard Serial Number (ISSN)

  • 0361-803X

Digital Object Identifier (DOI)

  • 10.2214/ajr.128.4.682

Language

  • eng

Conference Location

  • United States